# SDR GLBA20060655

- Difficulty date: January 26, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 26,262 hours, 32,315 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR ANNUNCIATOR DID NOT ILLUMINATE WITH GEAR SELECTED DOWN, PERFORMED MANUAL GEAR EXTENSION.  INSPECTED AND CLEANED ALL THREE DOWNLOCK SWITCHES, OPS CHECKED SATISFACTORY.
